# SDR DALA1027345811

- Difficulty date: October 15, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 27,709 hours, 8,713 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CRACK ON LEFT WING UPPER SURFACE FIXED LEADING EDGE PANEL OSS 438.  REPAIRED PER ERA 483182-14.
